Skip to content
My WebMD Sign In, Sign Up
Statin drugs and side effects
avatar
An_251485 posted:
I was on Lovastatin years ago and I could hardly get out of bed. The muscle aches were horrible and I felt like a woman in her 80's and I was in my early 60's. My Dr. figured it out and took me off the statin drugs slowly. It took 9 months but now I'm ache free. I take Red Yeast rice, Niacin and fish oil and it keeps my cholesterol down. I hope this can help someone else
Reply


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

Vit D reduces muscle pain from Statin
While the data is still mixed there is an indication that many people who get Myalgia (muscle pain) while on a statin suffer from low ... More
Was this Helpful?
1 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.